# SDR QXEA200602392

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 18,876 hours, 27,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT NR 2136, CREW NOTICED UPON COCKPIT ENTRY UNUSUAL (BUT TOLERABLE) ODOR (MILDEW, SPOILED MILK) FLIGHT ATTENDANT NOTIFIED CREW DURING CLIMB, PASSENGER AND FLIGHT ATTENDANT WERE COMPLAINING OF PUNGENT NEARLY INTOLERABLE ODOR.  MAINTENANCE INSPECTED COCKPIT AND CABIN FOR OBVIOUS SMELLS.  GROUND RAN ENGINES FOR 10 MINUTES WITH AIRFLOW NO OBVIOUS SMELL OBSERVED.  OK FOR CONTINUED SERVICE.
